# SDR JIKA2017122101

- Difficulty date: December 21, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N422MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC635
- Aircraft time: 30,915 hours, 36,513 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 8323715
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

THE PILOT WAS EN-ROUTE TO KPHX WHEN HE NOTICED SMOKE DEVELOPING IN THE COCKPIT AND SHORTLY AFTER THAT THE RIGHT WING OVERHEAT ANNUNCIATOR ILLUMINATED STEADY. THE PILOT FOLLOWING PROCEDURE COMPLETED THE CHECK LIST BY EXTENDING THE LANDING GEAR AND THE LIGHT EXTINGUISHED, THEN LANDED IN KPHX WITHOUT INCIDENT. MAINTENANCE INSPECTED THE AIRCRAFT’S RIGHT ENVIRONMENTAL SYSTEM AND FOUND THAT THE WATER SEPARATOR BAG WAS EXTREMELY CONTAMINATED WITH DIRT AND REPLACED IT WITH A SERVICEABLE UNIT. THEN MAINTENANCE VERIFIED FREEDOM OF MOVEMENT OF THE RIGHT AIR-CYCLE MACHINE AND PERFORMED GROUND RUNS, OPERATION OF THE RIGHT ENVIRONMENTAL SYSTEM WAS NORMAL AND THE AIRCRAFT WAS RETURNED TO SERVICE.
